# SDR AUS20011345

- Difficulty date: December 13, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Airbus A320*
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE OVERTEMP. LIMITED INFORMATION PROVIDED.
